# SDR USAASB01288

- Difficulty date: October 8, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BUF - FLT 1157 - AFTER TAKEOFF FROM BUF, EN ROUTE TO CLT, CREW EXPERIENCED A FLAP ASYMMETRY PROBLEM DURING FLAP RETRACTION.  ONE FLAP WAS IN THE 5 DEGREE POSITION AND THE OTHER WAS IN THE 2 DEGREE POSITION.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT BUF WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR AND INSPECTED/CLEANED CANNON PLUG ON FLAP TRANSMITTER.  OPERATIONAL CHECK GOOD.  (M)
